MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION SIMULUS SEMI-RIGID ANNULOPASTY RING; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION SIMULUS SEMI-RIGID ANNULOPASTY RING; RING, ANNULOPLASTY
Model Number 800SR28
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Mitral Regurgitation (1964); No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 06/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that immediately after implanting this 28mm annuloplasty ring in the mitral position, the ring was explanted and replaced with a 31mm bioprosthetic valve.The physician indicated the valve could not be repaired and had to be replaced.No additional adverse patient effects were reported. .
 
Additional Manufacturer Narrative
Medtronic received additional information that the repair was not sufficient due to severe residual regurgitation, caused by the severity of the patient's valvular disease.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SIMULUS SEMI-RIGID ANNULOPASTY RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7672079
Report Number2025587-2018-01695
Device Sequence Number19044693
Product Code KRH
UDI-Device Identifier00643169182226
UDI-Public00643169182226
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K072655
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number800SR28
Device Catalogue Number800SR28
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/18/2018
Supplement Date Received by Manufacturer07/10/2018
08/08/2018
08/08/2018
Initial Report FDA Received Date07/09/2018
Supplement Report FDA Received Date08/03/2018
10/03/2018
10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR